MAUDE Adverse Event Report: BAUSCH + LOMB 20 GA HIGH SPEED VITRECTOMY CUTTER; UNIT, PACOFRAGMENTATION

BAUSCH + LOMB 20 GA HIGH SPEED VITRECTOMY CUTTER; UNIT, PACOFRAGMENTATION
Model Number BL5612
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation completed.One opened bl5612 pouch from lot v9239 was returned.The expiration date on the label was 2018-10-08.The tip protector was not returned.The needle was not bent.The port window was in the opened position.There was dried solution visible in the tubing.The back cap was aligned correctly with the vent hole in the side of the cutter body.The connectors were inspected and no defects were found.A functional test was performed using a stellaris pc system.The cutter had good clean cuts throughout the various cut rates and aspirated as intended.The sterilization and lot history records were reviewed and found to be acceptable.
 
Event or Problem Description
The user facility reported the vitrectomy cuter would not cut.No medical intervention required.

Brand Name
20 GA HIGH SPEED VITRECTOMY CUTTER
Common Device Name
UNIT, PACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6935917
Report Number0001920664-2017-00294
Device Sequence Number19156813
Product Code HQC
UDI-Device Identifier20757770057683
UDI-Public(01)20757770057683(17)181008
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/08/2018
Device Model NumberBL5612
Device Lot NumberV9239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1